# SDR CALA2023042801281

- Difficulty date: April 28, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N38403
- Make and model: Boeing 737900
- Aircraft serial: 30120
- Aircraft time: 59,877 hours, 24,983 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Air Data Module
- Part number: C17001CA01
- Part serial: 4045
- Condition: Faulted
- Location: Captain'S Side
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF AT 80 KIAS DUE TO IAS DISAGREE MESSAGE PER FIM 31-62 TASK 876, FOUND CAPTAIN'S PITOT ADM FAULTY. REMOVED AND REPLACED CAPTAIN'S PITOT AIR DATA MODULE PER AMM 31-21-04. OPS CHECK GOOD. REF NR# 4440315 FOR DETAILS OF WORK PERFORMED. PARTS USED: 29-3413-9-0001,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1442317 SN OFF 4045. MODULE, AIR DAT OFF 29-3413-9-0001 4045 ON 42-3413-9-0001 4446.
